MathSciNet Relay Station
MathSciNet bibliographic data
MR1691291 11F30 (11F66)
Fomenko, O. M. Fourier coefficients of parabolic forms, and automorphic $L$-functions. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 237 (1997), Anal. Teor. Chisel i Teor. Funkts. 14, 194--226, 231; translation in J. Math. Sci. (New York) 95 (1999), no. 3, 2295–2316
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement